Bleeding constantly after contraceptive pill

Patient

Q: I stopped taking the pill mid pack as it was making me feel nauseas, since then i have been bleeding and having cramps for 4 weeks, what do I do? do i just wait it out and hope my body goes back to some normal cycle or do i get something from the doctor to stop the blleding? I DONT want o go on another contraceptive pill.

Doctor

A:   After stopping oral contraceptives, it takes 3-4 months for the periods to return to their normal cycle. If you experience excessive bleeding or your cycles are not regular even after 4 months, please visit your doctor to see if there is an underlying concern.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews